# SDR USAA040517

- Difficulty date: August 19, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 69365569
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOOR SUPPORT INTERCOSTAL CRACKED THREE PLACES, 3 INCH EACH, BETWEEN 927 AND 947 AT 0 INCH LBL.  REMOVED AND REPLACED PER SRM 53-60-51.  (M)
